American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37L30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] James C. Robinson. Log-Lipschitz embeddings of homogeneous sets with sharp logarithmic exponents and slicing products of balls. Proc. Amer. Math. Soc. 142 (2014) 1275-1288.
Abstract, references, and article information   
View Article: PDF

[2] Mahdi Mohebbi. On the embedding of the attractor generated by {N}avier-{S}tokes equations into finite dimensional spaces. Proc. Amer. Math. Soc. 141 (2013) 3453-3465.
Abstract, references, and article information   
View Article: PDF

[3] Kening Lu, Qiudong Wang and Lai-Sang Young. Strange Attractors for Periodically Forced Parabolic Equations. Memoirs of the AMS 224 (2013)
Book volume table of contents   

[4] Giulio Schimperna and Sergey Zelik. Existence of solutions and separation from singularities for a class of fourth order degenerate parabolic equations. Trans. Amer. Math. Soc. 365 (2013) 3799-3829.
Abstract, references, and article information   
View Article: PDF

[5] A. N. Carvalho, J. A. Langa and J. C. Robinson. Structure and bifurcation of pullback attractors in a non-autonomous Chafee-Infante equation. Proc. Amer. Math. Soc. 140 (2012) 2357-2373.
Abstract, references, and article information   
View Article: PDF

[6] Eleonora Pinto de Moura, James C. Robinson and J. J. Sánchez-Gabites. Embedding of global attractors and their dynamics. Proc. Amer. Math. Soc. 139 (2011) 3497-3512. MR 2813382.
Abstract, references, and article information   
View Article: PDF

[7] Ahmed Y. Abdallah. Uniform global attractors for first order non-autonomous lattice dynamical systems. Proc. Amer. Math. Soc. 138 (2010) 3219-3228. MR 2653952.
Abstract, references, and article information   
View Article: PDF

[8] Edoardo Mainini and Gianluca Mola. Exponential and polynomial decay for first order linear Volterra evolution equations. Quart. Appl. Math. 67 (2009) 93-111. MR 2495073.
Abstract, references, and article information
View Article: PDF

[9] Sergey Zelik and Alexander Mielke. Multi-pulse evolution and space-time chaos in dissipative systems. Memoirs of the AMS 198 (2009) MR 2499464.
Book volume table of contents   

[10] Igor Chueshov and Irena Lasiecka. Long-time behavior of second order evolution equations with nonlinear damping. Memoirs of the AMS 195 (2008) MR 2438025.
Book volume table of contents   

[11] Stefania Gatti, Maurizio Grasselli, Alain Miranville and Vittorino Pata. A construction of a robust family of exponential attractors. Proc. Amer. Math. Soc. 134 (2006) 117-127. MR 2170551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] K. Simon, B. Solomyak and M. Urbanski. Invariant measures for parabolic IFS with overlaps and random continued fractions. Trans. Amer. Math. Soc. 353 (2001) 5145-5164. MR 1852098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1